JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Yu Miao    
    Email: yumiao728@yahoo.com.cn  

College of Mathematics and Information Science
Henan Normal University
453007 Henan

    Research Areas :  
Other :  
    Articles: Further Development of Qi-Type Integral Inequality   Volume 7, Issue 4
    A Note on the Martingale Inequality   Volume 7, Issue 5
    A Note on the Upper Bounds for the Dispersion   Volume 8, Issue 3
    Refinements of Inequalities Between the Sum of Squares and the Exponential of Sum of a Nonnegative Sequence   Volume 9, Issue 2
    Further Development of an Open Problem   Volume 9, Issue 4
    A Discrete Version of an Open Problem and Several Answers   Volume 10, Issue 2

      search [advanced search] copyright 2003 terms and conditions login